Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 51, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 11, 2016, 7:47 PM CDT for 4 counties in Illinois. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 7:47 PM CDT (00:47 UTC)
- Expired
- May 11, 2016, 8:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marshall County, IL, Peoria County, IL, Stark County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 104 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted.
425
WUUS53 KILX 120047
SVRILX
ILC123-143-175-203-120145-
/O.NEW.KILX.SV.W.0051.160512T0047Z-160512T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
747 PM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
EASTERN STARK COUNTY IN NORTH CENTRAL ILLINOIS...
WESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 845 PM CDT
* AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HANNA CITY...
OR 10 MILES WEST OF PEORIA...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PEORIA...LACON...CHILLICOTHE...HENRY...PRINCEVILLE...ROME...WYOMING...
DUNLAP...HANNA CITY...BRIMFIELD...BRADFORD...SPARLAND...CAMP GROVE...
CASTLETON...KICKAPOO...NORWOOD...HOPEWELL...DUNCAN...LAKE WILDWOOD AND
MARSHALL COUNTY AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 1.
INTERSTATE 74 BETWEEN MILE MARKERS 73 AND 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4122 8964 4115 8964 4115 8936 4114 8933
4112 8933 4110 8935 4110 8922 4064 8978
4076 8996 4123 8966
TIME...MOT...LOC 0047Z 221DEG 31KT 4076 8980
HAIL...1.00IN
WIND...60MPH
$$
SMITH3 follow-up statements
007
WWUS53 KILX 120104
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
804 PM CDT WED MAY 11 2016
ILC123-143-175-203-120145-
/O.CON.KILX.SV.W.0051.000000T0000Z-160512T0145Z/
WOODFORD-PEORIA-STARK-MARSHALL-
804 PM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN WOODFORD...NORTHERN PEORIA...EASTERN STARK AND
WESTERN MARSHALL COUNTIES...
AT 803 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DUNLAP...OR 9
MILES NORTHWEST OF PEORIA...MOVING NORTHEAST AT 35 MPH. ANOTHER
SEVERE THUNDERSTORM WAS LOCATED JUST WEST OF LACON...MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEORIA...LACON...CHILLICOTHE...HENRY...PRINCEVILLE...ROME...WYOMING...
DUNLAP...BRIMFIELD...BRADFORD...SPARLAND...CAMP GROVE...CASTLETON...
KICKAPOO...HOPEWELL...DUNCAN...MARSHALL-PUTNAM COUNTY FAIRGROUNDS...LAKE
WILDWOOD...MARSHALL COUNTY AIRPORT AND MONICA.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 73 AND 76...AND NEAR
MILE MARKER 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4122 8964 4115 8964 4115 8936 4114 8933
4112 8933 4110 8935 4110 8922 4074 8966
4084 8991 4123 8966
TIME...MOT...LOC 0103Z 221DEG 31KT 4087 8968
HAIL...1.00IN
WIND...60MPH
$$
SMITH640
WWUS53 KILX 120123
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CDT WED MAY 11 2016
ILC175-120132-
/O.CAN.KILX.SV.W.0051.000000T0000Z-160512T0145Z/
STARK-
823 PM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS !OVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4114 8933 4112 8933 4111 8936 4110 8935
4110 8922 4087 8950 4097 8975 4098 8964
4115 8964 4115 8936
TIME...MOT...LOC 0122Z 221DEG 31KT 4100 8953
$$
ILC123-143-203-120145-
/O.CON.KILX.SV.W.0051.000000T0000Z-160512T0145Z/
WOODFORD-PEORIA-MARSHALL-
823 PM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN WOODFORD...NORTHEASTERN PEORIA AND WESTERN MARSHALL
COUNTIES...
AT 822 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF SPARLAND...OR 6 MILES WEST OF LACON...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LACON...CHILLICOTHE...HENRY...ROME...SPARLAND...CAMP GROVE...HOPEWELL...
MARSHALL-PUTNAM COUNTY FAIRGROUNDS...LAKE WILDWOOD...MARSHALL COUNTY
AIRPORT AND LAWN RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4114 8933 4112 8933 4111 8936 4110 8935
4110 8922 4087 8950 4097 8975 4098 8964
4115 8964 4115 8936
TIME...MOT...LOC 0122Z 221DEG 31KT 4100 8953
HAIL...1.00IN
WIND...60MPH
$$
SMITH551
WWUS53 KILX 120145
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
845 PM CDT WED MAY 11 2016
ILC123-143-203-120155-
/O.EXP.KILX.SV.W.0051.000000T0000Z-160512T0145Z/
WOODFORD-PEORIA-MARSHALL-
845 PM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WOODFORD...
NORTHEASTERN PEORIA AND WESTERN MARSHALL COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
LAT...LON 4114 8933 4112 8933 4111 8936 4110 8935
4110 8922 4087 8950 4097 8975 4098 8964
4115 8964 4115 8936
TIME...MOT...LOC 0142Z 221DEG 31KT 4100 8953
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:43 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 11, 6:43 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 643 PM CDT WED MAY 11 2016 .SHORT TERM...(Tonight) ISSUED AT 241 PM CDT Wed May 11 2016 Another storm system moving through the region today and tonight has developed some convective activity early. The better organized storms are just south of ILX this afternoon, but ample instability was in place in west central Illinois. Moving forward into the overnight hours, the modeling of the evolution of the storms becomes far more problematic. The current activity mixes the atmosphere to an extent, and at least a couple runs of the HRRR actually responds by breaking the subsequent line of convection that develops later tonight with the front itself. Summary forecast would be that the limited activity now will likely not eliminate the second round with the forcing of the actual front tonight... but may limit the severe potential. Either way, continuation of the pops ahead of the boundary through the overnight and damping the diurnal swing this evening and through the overnight somewhat for the cloud cover. NAM12 layer RH starting a brief clearing behind the front until the stratus moves back in before morning. .LONG TERM...(Thursday through Wednesday) ISSUED AT 241 PM CDT Wed May 11 2016 Cool and wet period shaping up for the region over the next week. Large gyre rotating slowly across eastern Canada will continue to produce reinforcing shots of cool air as it moves into the Canadian maritime by midweek. Although models are generally similar in the overall pattern, the timing of individual waves and the orientation of the trailing portion of the system is somewhat different. On Thursday the first in the series of cold fronts will cross the state. Depending on timing, there does appear to be a window in eastern Illinois during the afternoon where thunderstorms will develop along and just in front of the front. Some of the storms along the Indiana border to the south of Danville may be capable of strong winds and hail. Cooler temps move in behind the front, with lows Thursday Night dropping below normal as 850mb temps are progged to drop some 10C between. A second cold front will push through Friday Afternoon and Friday Night bring subfreezing 850mb temps in its wake. Moisture should be quite limited given that Thursday's front will shunt the bulk of deep moisture southeast of the forecast area. There may be enough residual moisture for a few thunderstorms to develop along the front. The front is expected to push southward to near the Gulf Coast over the weekend and then begin to return north as the upper low moves away. Overrunning moisture over the cool air in place is expected to begin to impact the area by Monday with periods of showers and thunderstorms as waves in the southern stream flow interact with the front as it slowly moves northward. Since central and southeast Illinois will be on the cool side of the boundary, severe weather threat should be limited. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 638 PM CDT Wed May 11 2016 After the initial round of precip across southern and eastern terminals...finally seeing some development to the storms in the west ahead of the approaching frontal boundary. Have tempo in for the short term, although models are sketchy on coverage...have solutions in both extremes. Should clear briefly after the frontal boundary to VFR...only to have the stratus build in. By mid morning, NAM starting to clear...and trended through the CWA by 18z. Westerly winds and VFR tomorrow afternoon. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...HJS LONG TERM...Barker AVIATION...HJS
Hazardous weather outlook, May 11, 3:42 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 342 PM CDT WED MAY 11 2016 ILZ027>031-036>038-040>043-047>053-121100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 342 PM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AGAIN THIS EVENING...WITH THE THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TONIGHT...ESPECIALLY BEFORE MIDNIGHT. ILZ044>046-054>057-061>063-066>068-071>073-121100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 342 PM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AGAIN THIS EVENING...WITH THE THUNDERSTORM RISK CONTINUING INTO TONIGHT. SOME OF THE STORMS THIS AFTERNOON INTO THIS EVENING MAY BE SEVERE...WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS REMAIN POSSIBLE THURSDAY...ESPECIALLY IN THE MORNING. SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO TONIGHT...ESPECIALLY BEFORE MIDNIGHT. HJS
In the hours before
Local storm report, May 11, 6:32 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL ASHLAND 39.89N 90.01W
05/11/2016 M0.75 INCH CASS IL TRAINED SPOTTER
0128 PM TSTM WND GST PETERSBURG 40.01N 89.85W
05/11/2016 E60.00 MPH MENARD IL EMERGENCY MNGR
0.5 INCH HAIL ALSO REPORTED.
0130 PM TSTM WND DMG 4 E PETERSBURG 40.01N 89.78W
05/11/2016 MENARD IL EMERGENCY MNGR
SEVEN POWER POLES SNAPPED AT CLINE RD AND IL ROUTE 123.
0133 PM TSTM WND DMG 3 N ATHENS 40.00N 89.72W
05/11/2016 MENARD IL EMERGENCY MNGR
SEVERAL TREES DOWN NEAR IL ROUTE 29 AND INDIAN POINT
ROAD.
0139 PM TSTM WND DMG 8 E PETERSBURG 40.01N 89.70W
05/11/2016 MENARD IL MESONET
MULTIPLE TREE LIMBS DOWN. ONE APPLE TREE SNAPPED AT THE
BASE. SWOP REPORT.
0139 PM TSTM WND GST 8 E PETERSBURG 40.01N 89.70W
05/11/2016 M79.00 MPH MENARD IL MESONET
PEA SIZE HAIL FOR ABOUT 5 MINUTES. SWOP REPORT. MEASURED
WIND SPEED CORRECTED.
0200 PM HAIL 1 S ELKHART 40.00N 89.48W
05/11/2016 M0.75 INCH LOGAN IL EMERGENCY MNGR
ESTIMATED 40-50 MPH WINDS.
0215 PM TSTM WND GST 2 SW LATHAM 39.95N 89.19W
05/11/2016 E50.00 MPH LOGAN IL MESONET
SWOP REPORT.
0215 PM TSTM WND DMG MOUNT PULASKI 40.01N 89.28W
05/11/2016 LOGAN IL PUBLIC
LARGE TREE LIMBS BLOWN DOWN.
0215 PM HAIL 2 SW LATHAM 39.95N 89.19W
05/11/2016 M0.75 INCH LOGAN IL MESONET
SWOP REPORT.
0313 PM TSTM WND GST 1 NW MONTICELLO 40.04N 88.59W
05/11/2016 M66.00 MPH PIATT IL TRAINED SPOTTER
0321 PM HAIL 4 W MONTICELLO 40.03N 88.65W
05/11/2016 E2.00 INCH PIATT IL LAW ENFORCEMENT
HAIL UP TO EGG SIZE REPORTED BY TRAINED SPOTTER THROUGH
SHERIFF OFFICE.
0324 PM TSTM WND GST MONTICELLO 40.03N 88.57W
05/11/2016 M62.00 MPH PIATT IL TRAINED SPOTTER
0324 PM HAIL MONTICELLO 40.03N 88.57W
05/11/2016 E0.88 INCH PIATT IL TRAINED SPOTTER
0438 PM TSTM WND DMG 1 E WHEELER 39.04N 88.30W
05/11/2016 JASPER IL LAW ENFORCEMENT
RAILROAD CROSSING ARMS BROKEN OFF.
0455 PM HAIL 3 N HENNING 40.35N 87.70W
05/11/2016 E0.88 INCH VERMILION IL EMERGENCY MNGR
0455 PM TSTM WND GST 3 N HENNING 40.35N 87.70W
05/11/2016 E60.00 MPH VERMILION IL EMERGENCY MNGR
0503 PM TSTM WND GST BELLAIR 39.15N 87.95W
05/11/2016 E70.00 MPH CRAWFORD IL EMERGENCY MNGR
0517 PM TSTM WND GST MOUNT CARMEL AIRPORT 38.61N 87.73W
05/11/2016 M71.00 MPH LAWRENCE IL AWOS
0523 PM TSTM WND GST 3 E WEST UNION 39.22N 87.61W
05/11/2016 E70.00 MPH CLARK IL TRAINED SPOTTER
WIND SPEED ESTIMATE UP TO 70 MPH.
&&
BROLocal storm report, May 11, 6:43 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 2 SSW WATSON 39.00N 88.58W
05/11/2016 EFFINGHAM IL EMERGENCY MNGR
TREES BENT AND HANGING OVER THE ROAD AT ROUTE 37.
0430 PM TSTM WND DMG 1 S EFFINGHAM COUNTY AI 39.06N 88.54W
05/11/2016 EFFINGHAM IL EMERGENCY MNGR
POWER LINES BLOWN DOWN.
&&
BROLocal storm report, May 11, 7:01 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
701 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 3 ENE MASON 38.97N 88.57W
05/11/2016 EFFINGHAM IL EMERGENCY MNGR
TREES AND POWER LINES DOWN ALONG THE MASON EBBERLE ROAD.
&&
BROLocal storm report, May 11, 7:18 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
718 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL ASHLAND 39.89N 90.01W
05/11/2016 M0.75 INCH CASS IL TRAINED SPOTTER
0128 PM TSTM WND GST PETERSBURG 40.01N 89.85W
05/11/2016 E60.00 MPH MENARD IL EMERGENCY MNGR
0.5 INCH HAIL ALSO REPORTED.
0130 PM TSTM WND DMG 4 E PETERSBURG 40.01N 89.78W
05/11/2016 MENARD IL EMERGENCY MNGR
SEVEN POWER POLES SNAPPED AT CLINE RD AND IL ROUTE 123.
0133 PM TSTM WND DMG 3 N ATHENS 40.00N 89.72W
05/11/2016 MENARD IL EMERGENCY MNGR
SEVERAL TREES DOWN NEAR IL ROUTE 29 AND INDIAN POINT
ROAD.
0139 PM TSTM WND GST 8 E PETERSBURG 40.01N 89.70W
05/11/2016 M79.00 MPH MENARD IL MESONET
PEA SIZE HAIL FOR ABOUT 5 MINUTES. SWOP REPORT. MEASURED
WIND SPEED CORRECTED.
0139 PM TSTM WND DMG 8 E PETERSBURG 40.01N 89.70W
05/11/2016 MENARD IL MESONET
MULTIPLE TREE LIMBS DOWN. ONE APPLE TREE SNAPPED AT THE
BASE. SWOP REPORT.
0200 PM HAIL 1 S ELKHART 40.00N 89.48W
05/11/2016 M0.75 INCH LOGAN IL EMERGENCY MNGR
ESTIMATED 40-50 MPH WINDS.
0215 PM TSTM WND DMG MOUNT PULASKI 40.01N 89.28W
05/11/2016 LOGAN IL PUBLIC
LARGE TREE LIMBS BLOWN DOWN.
0215 PM TSTM WND GST 2 SW LATHAM 39.95N 89.19W
05/11/2016 E50.00 MPH LOGAN IL MESONET
SWOP REPORT.
0215 PM HAIL 2 SW LATHAM 39.95N 89.19W
05/11/2016 M0.75 INCH LOGAN IL MESONET
SWOP REPORT.
0313 PM TSTM WND GST 1 NW MONTICELLO 40.04N 88.59W
05/11/2016 M66.00 MPH PIATT IL TRAINED SPOTTER
0321 PM HAIL 4 W MONTICELLO 40.03N 88.65W
05/11/2016 E2.00 INCH PIATT IL LAW ENFORCEMENT
HAIL UP TO EGG SIZE REPORTED BY TRAINED SPOTTER THROUGH
SHERIFF OFFICE.
0324 PM HAIL MONTICELLO 40.03N 88.57W
05/11/2016 E0.88 INCH PIATT IL TRAINED SPOTTER
0324 PM TSTM WND GST MONTICELLO 40.03N 88.57W
05/11/2016 M62.00 MPH PIATT IL TRAINED SPOTTER
0425 PM TSTM WND DMG 2 SSW WATSON 39.00N 88.58W
05/11/2016 EFFINGHAM IL EMERGENCY MNGR
TREES BENT AND HANGING OVER THE ROAD AT ROUTE 37.
0425 PM TSTM WND DMG 3 ENE MASON 38.97N 88.57W
05/11/2016 EFFINGHAM IL EMERGENCY MNGR
TREES AND POWER LINES DOWN ALONG THE MASON EBBERLE ROAD.
0430 PM TSTM WND DMG 1 S EFFINGHAM COUNTY AI 39.06N 88.54W
05/11/2016 EFFINGHAM IL EMERGENCY MNGR
POWER LINES BLOWN DOWN.
0438 PM TSTM WND DMG 1 E WHEELER 39.04N 88.30W
05/11/2016 JASPER IL LAW ENFORCEMENT
RAILROAD CROSSING ARMS BROKEN OFF.
0455 PM HAIL 3 N HENNING 40.35N 87.70W
05/11/2016 E0.88 INCH VERMILION IL EMERGENCY MNGR
0455 PM TSTM WND GST 3 N HENNING 40.35N 87.70W
05/11/2016 E60.00 MPH VERMILION IL EMERGENCY MNGR
0503 PM TSTM WND GST BELLAIR 39.15N 87.95W
05/11/2016 E70.00 MPH CRAWFORD IL EMERGENCY MNGR
0517 PM TSTM WND GST MOUNT CARMEL AIRPORT 38.61N 87.73W
05/11/2016 M71.00 MPH LAWRENCE IL AWOS
0523 PM TSTM WND GST 3 E WEST UNION 39.22N 87.61W
05/11/2016 E70.00 MPH CLARK IL TRAINED SPOTTER
WIND SPEED ESTIMATE UP TO 70 MPH.
&&
BROLocal storm report, May 11, 7:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
729 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL CANTON 40.56N 90.04W
05/11/2016 E0.50 INCH FULTON IL EMERGENCY MNGR
REPORTED ON THE NORTH SIDE OF CANTON.
&&
BROSpecial weather statement, May 11, 7:37 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 737 PM CDT WED MAY 11 2016 ILZ027>031-036-120115- STARK-PEORIA-MARSHALL-KNOX-FULTON-WOODFORD- 737 PM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WOODFORD...PEORIA... NORTHEASTERN FULTON...SOUTHEASTERN STARK AND SOUTHWESTERN MARSHALL COUNTIES UNTIL 815 PM CDT... AT 736 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER TRIVOLI...OR 10 MILES NORTHEAST OF CANTON...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PEORIA...CHILLICOTHE...WEST PEORIA...FARMINGTON...ELMWOOD...BELLEVUE... PRINCEVILLE...ROME...DUNLAP...HANNA CITY...GLASFORD...TRIVOLI...BRIMFIELD... SPRING BAY...BAY VIEW GARDENS...KICKAPOO...PEORIA HEIGHTS...NORWOOD... DUNCAN AND MOSSVILLE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 4. INTERSTATE 74 BETWEEN MILE MARKERS 71 AND 90. LAT...LON 4054 8986 4066 9003 4104 8984 4093 8933 TIME...MOT...LOC 0036Z 221DEG 31KT 4066 8988 SMITH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:37 PM CDT | Special Weather Statement | ILX | Peoria | 38 min |
| May 11, 8:28 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 47 min |
| May 12, 2:22 PM CDT | River Flood Warning | ILX | Clay, Richland | 66 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.